Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

aussieface

Member
  • Total Reviews

    0
  • Content Count

    36
  • Joined

  • Last visited

Community Reputation

2 Neutral

4 Followers

About aussieface

  • Rank
    Junior Member
  • Birthday March 4

Profile Information

  • Gender
    Male
  • Location
    Australia

Recent Profile Visitors

2640 profile views
  1. I just spent a week having Ascent CVAC treatment in Newport Beach CA. This treatment is the real deal. My sexual side effects have gotten better. My skin is glowing. My depression was gone and so has my insomnia. And my internal organs have been kick started again. For those that are in the States.. Go and see this place. I flew from Australia and it was worth every penny. I also discovered Irwin Naturals http://www.irwinnaturals.com/products/mens-formulas/steel-libido-red/
  2. I just spent a week in NewPort Beach CA and had 24 treatments of Ascent CVAC. A life changer. Cleared up most of the side effects I'd be suffering from after roaccutane. Look into it people that are suffering it saved me. Cheers
  3. This is so true and fucking brilliant. When i just let go of the way i looked after i 1st did Rocaccutane I never even thought about acne again.. for 20 YEARS. Its was only when i started worrying about the occasional break out That i hated EVERYTHING about my skin and BANG Acne again. Thank you for posting this it will really help a lot of people.
  4. This is completely normal. Your skin gets worse then it clears so don't freak out we all have to go through it. Mine was like a pizza from the 1st dose. It will get better it just takes time. So just drink HEAPS of water. Take zinc, vitb, and try not the stress out. And i didnt see it clearing until about week 8 but everyones different. Trust me youll be fine.
  5. Im about 2 months post accutane. My dose was 20 mgs daily and it went on for nearly 10 months. Im breaking out all around my nose and on my cheeks. My skin is still really fragile and red. Im really pissed off and want to look in the mirror and it be gone but no everyday a new one. Anyone got any tips. Please be nice about this ive had a few nasty responses in here and if you feel the need to be nasty then just dont respond. PS my skin wasn't oily b4 i started treatment. Cheers
  6. There is no quick fix, you just have to live with it and get over it tbh. I never had acne as a teen, I had a few spots here and there like anyone but as soon as I hit 21, suddenly I had crazy back acne and got loads of black heads on my face and started getting more craters than the moon. It made me depressed and I tried everything I could get a prescription for and all it left my skin was either red and itchy or no impact what so ever. I really think no one has a fucking clue, it's al
  7. I gained weight on Accutane only a couple of kilos. But i think it was just fluid as i was so dehydrated. I went back to normal after i came off it. I also suffered from awful depression whilst on it but that was just me. You may be happier that your acne has gone and be fine just dont keep it to yourself if your mood changes. Everything went back to normal a few weeks after i stopped and im 7 weeks post Roaccutane now. Mood. Weight. Depression So don't worry to much.
  8. You are not alone. I had the same thing happen to me. Do not use Courtisone Cream on it because it thins the skin and will make it worse. I healed my rash by moisturizing with Cetaphil down there. I had to leave it alone until it started healing. Its completely gone. So dont freak out. Cheers PM if you would like more information I also had a rash all over when the penis rash happened too. I also limited my time in the shower and moisturised ALL over.
  9. Well just because you've never heard of it happening doesnt means its never happened?? Well knock yourself out and have it done. Maybe it will work for u. Didn't for me left me scarred and reactivated my p.acnes. I'm not about to post pictures to prove to you how awful it was.
  10. Have you finished??? Hope so! I havent threatened anyone with "litigation" they are your words. I didnt go to ER with a panic attack "You also said that the bitchin about Accutane on this board put you in the E.R. ward with a panic attack". So best if you leave this topic alone seems you are projecting your anger onto me. Have a nice life i know i will.
  11. I think for younger people and even people my age the warnings should still be on the box. I got all my knowledge through experience not my doctor. My Derm just looked at me blankly after I'd been in the ER. I mean come on. I just wouldn't wanna see other kids, adults go throught it. Have u been on accutane?
  12. Well after 8 months im finally done with Roaccutane. I gotta say at 45 it was bloody awful. I must say that the lack of support from my derm was outstandingly shocking. I spent a lot of time on this site and got some good tips. I for one believe that the medication should have warnings regarding, DEPRESSION, DIGESTION ISSUES INCLUDING CONSTIPATION. WEIGHT CHANGES, in BLACK! I only managed to do a low dose and i dont regret it and im not worried about a relapse because in the end i had to
  13. I had vbeam laser treatment and all I can say is it was the worse thing I've ever done. It's like being hit in the head. U swell up and in my case it caused my acne to come back. I've only just finished accutane to treat the damage this laser caused. Don't do it. I have scars and pits in my skin and I will carry these forever. Don't do it. In my cases this machine is being phased out anyway.
×